Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2010, Volume 12, Number 1, Pages 24–32 (Mi svmo2)  

Mathematics

Оn topologicaly non-conjugated Morse-Smale diffeomorphisms with trivial frame of separatrixes

V. Z. Grinesa, E. Ya. Gurevichb, V. S. Medvedevc

a Nizhnii Novgorod State Agricultural Academy
b N. I. Lobachevski State University of Nizhni Novgorod
c Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Abstract: The present paper is devoted to construction of example of two topologically non-conjugated orientation preserving Morse-Smale diffeomorphisms of 3-dimensional sphere with trivial frames of separatrixes and isomorphic graphs.

Keywords: Topological equivalence, Morse-Smale diffeomorphisms, graph Pexoto.

References: PDF file   HTML file
UDC: 517.938
Received: 15.11.2010

Linking options:
  • http://mi.mathnet.ru/eng/svmo2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:35
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021